# SDR GLBA20060937

- Difficulty date: April 13, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N211UX
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 23,840 hours, 28,772 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 150 S1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, UPON ROUTINE INSPECTIONS A FUSELAGE SKIN CRACK AT FS 150.6  AT STRINGER 1. CRACK APPROXIMATELY 1.3 INCHES. MAINTENANCE REPAIRED THE FUSELAGE SKIN CRACK AT BS 150.6 IAW BEECH 1900D SRM 51-70 . RII INSPECTION COMPLIED WITH PER T.C. 8.2.1.
